MathSciNet Relay Station
MathSciNet bibliographic data
MR2646539 34K13 (34K20 34K40 47N20 94C05)
Ding, Liming; Li, Zhixiang Periodicity and stability in neutral equations by Krasnoselskii's fixed point theorem. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 1220–1228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement